HIV/Aids

Question
Posted by: Lizzy | 2017/04/19

Q.

I hv been experiencing diarrhoea since I started atenef tablets,is it the side effect or not

And its about three weeks, every time when I eat ,I have to go to the bathroom

Expert's Reply

A.

HIV/Aids expert
- 2017/04/27

Diarrhea is one of the common side-effects of some ARVs but it could also be because of HIV infection. Three weeks is a long time to have diarrhea. Please go to your doctor or nurse clinician for another check-up to determine the true cause of the diarrhea

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.